# SDR DALA2022080905436

- Difficulty date: August 7, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 93,157 hours, 20,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 1L ENTRY DOOR IS NOT SHOWING ARMED WHEN THE DOOR IS ARMED, CORRECTIVE ACTION: FOUND DOOR SLIDE LT ASSEMBLY BROKEN. REMOVED & REPLACED PER B767 -300 WDM 52-73 & AMM 52-73. ALL OPS NML. (9028934)
